BibTeX record journals/ijbc/BahsounG06

download as .bib file

@article{DBLP:journals/ijbc/BahsounG06,
  author    = {Wael Bahsoun and
               Pawel G{\'{o}}ra},
  title     = {Conditionally Invariant Measures for Position Dependent Random Maps
               of an Interval with Holes},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {2},
  pages     = {437--444},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406014915},
  doi       = {10.1142/S0218127406014915},
  timestamp = {Fri, 02 Nov 2018 09:27:31 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/BahsounG06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics